On Almost α(Λ, sp)-continuous Multifunctions

Authors

  • Chawalit Boonpok Mahasarakham University
  • Jeeranunt Khampakdee Mahasarakham University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4277

Keywords:

$\alpha(\Lambda, sp)$-open set, almost $\alpha(\Lambda, sp)$-continuous multifunction

Abstract

Our main purpose is to introduce the notion of almost α(Λ, sp)-continuous multifunctions. Moreover, some characterizations of almost α(Λ, sp)-continuous multifunctions are established.

Downloads

How to Cite

Boonpok, C., & Khampakdee, J. (2022). On Almost α(Λ, sp)-continuous Multifunctions. European Journal of Pure and Applied Mathematics, 15(2), 626–634. https://doi.org/10.29020/nybg.ejpam.v15i2.4277